| Model Number |
2H8671 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the end (male luer) of a clearlink system non-dehp extension set slipped out.This was observed when the nurse was running dextrose 5% fluids.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6, and h11.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that the tubing was separated from the male luer.It was observed that there was a lack of solvent and solvent was not applied uniformly on the tubing.It was also noted that the insertion of the tubing into the male luer was not according to specification.Dimensional testing was performed at the tubing and male luer and was according to specification.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.